MathSciNet Relay Station
MathSciNet bibliographic data
MR1142737 (93f:15006) 15A18 (15A51 15A52 39A10 40A20 60J10)
Daubechies, Ingrid; Lagarias, Jeffrey C. Sets of matrices all infinite products of which converge. Linear Algebra Appl. 161 (1992), 227–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement